# SDR TWAA9815304

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, IN AFT ACCY COMPT FOUND FORMER CRACKED AT ATTACH POINT TO LONGER 2L AT STA 1076.  REMOVED DAMAGED SECTION AND INSTALLED DOUBLERS PER DC9 SRM 53-03, FIG 32.
